# SDR AALA202101269019

- Difficulty date: October 31, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 84,618 hours, 10,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  P-11 CIRCUIT BREAKER H18 POPPED FUSE DURING POWER ON PROCESS.  CIRCUIT BREAKER IS CURRENTLY POPPED (EMERGENCY LIGHTS 4L-4R) REPLACED R4 DOOR EMERGENCY LIGHT BATTERY PACK (AALA202010279028) AND POWER SUPPLY (AALA202101269019), PER AMM 33-51-06.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
